# SDR AALA201610269019

- Difficulty date: September 20, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820300
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  ELONGATED HOLES ON RIGHT HAND NOSE LANDING GEAR DOOR AFT HINGE FITTINGS.  REPLACED HINGE FITTINGS PER CMM 52-82-32 AND AMM 32-22-13.
